# SDR DALA2016010800113

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 58,391 hours, 22,031 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP TRACK BALL SCREW HAS CORROSION IN THE BORE OF ATTACH PINS.  SUMMARY NR FOR ADDITIONAL INFORMATION 001-0080:2751-2539-RT/ 002 00202, REPLACED BALLSCREW REF AMDS 2751-2542, SN ON 057, PN ON 7821343, FITTING ON 72AN1H.
